MathSciNet Relay Station
MathSciNet bibliographic data
MR2088878 35Q53 (35C05)
Bai, Cheng-Lin; Zhao, Hong New explicit exact solutions for the $(2+1)$-dimensional higher-order Broer-Kaup system. Commun. Theor. Phys. (Beijing) 41 (2004), no. 4, 521–526.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement